| Model Number |
1804225-15 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/05/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation determined the reported difficulties appear to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that the procedure was to treat a de novo lesion located in the right posterior atrio-ventricular artery that was heavily calcified, moderately tortuous and 99% stenosed.The xience skypoint des 2.25 x 15 rx stent delivery system failed to cross and there was resistance during removal.There was no reported adverse patient effect and no clinically significant delay in the procedure.A non-abbott stent was applied to complete the procedure.No additional information was provided.